# SDR QR9R2022102700001

- Difficulty date: October 27, 2022
- Submitted: October 27, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723359706
- Aircraft time: 3,175 hours
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 9550162510
- Part serial: 2297
- Condition: Faulty
- Location: Eng Oil Temp
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

#2 ENG TEMP INDICATOR NOT PRESENT, NO SYMBOLOGY DURING FLIGHT. #2 ENG OIL PRESSURE 1.6. TEST FLIGHT EVALUATION REVEALED AFTER APPROX 3 MINUTES AT IDLE THE #2 ENGINE OIL TEMP BEGAN TO CLIMB TO THE TRANSIENT RANGE AND DISAPPEARED. BOTH THE DIGITAL NUMBER AND THE ARROW ON THE SCALE WERE NO LONGER DISPLAYED. THE ENG OIL TEMP GAUGE TURNED YELLOW AND STAYED YELLOW. REMOVED AND REPLACED ENGINE OIL TEMPERATURE PROBE. MTF COMPLETED IAW AMM 05-60-00, 6-1.
